Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone ever experienced depression as a result of using Mirena?

I have it right now, but my husband wants me to have it removed. I have bad mood swings and irritability since having it put in as well as a total lack of libido and mild depression. I get anxiety and feel on edge about things constantly. I looked up some of these side effects and they can be attributed to the mirena. I've never had any psychiatric issues in my entire life.


I was wondering if anyone else felt this way while using Mirena?

 
Anonymous

Asked by Anonymous at 1:21 PM on Jul. 23, 2009 in Health

This question is closed.
Answers (2)
  • anything can happen when you mess with your body's chemistry
    rkoloms

    Answer by rkoloms at 3:03 PM on Jul. 23, 2009

  • I don't have experience with Mirena but to me it sounds like you should definitely have it removed.
    Bellarose0212

    Answer by Bellarose0212 at 2:56 PM on Jul. 23, 2009

Next question in Health
Does anyone know about Truvia?

Next question overall (Just for Fun)
Summer fun

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN